# SDR SIMA20220524003

- Difficulty date: May 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 8,518 hours, 5,382 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL DURING TAXI OUT.  R & R SLAT/FLAP HANDLE IAW EMB 175 AMM 27-53-01-000/400-801-A. OPS CHECK FAILED, FLAP FAIL CAUTION MSG WITH CMC FAULT CODE 27512014ACE.
